DVD – day 4 but feels like a lifetime!

So another day on and I have to say this hasn’t been the relatively easy experience I had back in 2010. I don’t know if it’s because I’m older, whether it’s because my body is weaker second time round, whether it’s the different drugs or something totally different but I am NOT liking this drug regime so far.

Whilst those first two days in hospital seemed relatively straightforward the last two days have been tough. If you read yesterday’s blog you’ll know I’ve been struggling with what’s known as the ‘Dex effect’. After a day of feeling angry and cross about anything and everything, today it has been tears and emotions all day. Thank god by this evening it seems to be calming slightly. I’m still a bit teary but a lot better in general.

The new symptoms for today (whoopee) have been cramps in my calves and the wonderful side effect of diarrhoea. I did wonder about sharing that last bit but this is a record for me and also may mean that others going through the same treatment may realise it’s normal…or tell me that it isn’t and that I’m deluding myself!

I’m going to try and keep positive now that I’m coming out of my downward spiral, and hope that this first week will be worse than coming weeks due to the fact I’m adding new poisons into my body on a daily basis. Weird really to make myself feel so awful when I was feeling pretty ok before Monday kicked off.

I have to say, I’m not quite sure how I’ll do this for 6 months if it isn’t worse at the beginning. I suppose we’ll have to cross that bridge when we come to it. And hope that I still have people who love me at the end no matter what. Thank god Nick and the kids have managed this first few days. It can’t be easy seeing someone you love turn into someone you don’t really recognise. It’s hard to explain it in words on this blog.

Wish me a better day tomorrow…and hopefully my weekends will be a more positive experience too.